# SDR AALA970087

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Engine: Ge CF680A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143044
- Condition: Defective
- Location: Rt Engine
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ORD - FLT T2353 - LATE IN THE TAKEOFF ROLL AT ORD, RT ENGINE HIGH STAGE LIGHT AND EICAS MESSAGE CAME ON FOLLOWED BY HOT ODOR NOTED IN COCKPIT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED RT HIGH STAGE VALVE.  ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED GROUND ENGINE RUN WITH NO ODOR OR DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
